# SDR DXTA2011120804819

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Gulstm GIV
- Aircraft serial: 1352
- Aircraft time: 10,763 hours, 5,312 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O, D

## Discrepancy

AMBER "COMBINED HYD QUANTITY" CAS MESSAGE AT FL410.  THE COMBINED HYD SYS QTY INDICATION (EICAS) READS ZERO. THE FUSELAGE COMBINED SYS GAUGE ALSO READS ZERO. NO HYD FLUID FOUND IN EQUIPMENT BAY OR OUTSIDE FUSELAGE.  R & R THE COMBINED HYD RESEVOIR & FOUND SATISFACTORY.
